# SDR CALA2013100491757

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 86,972 hours, 13,900 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 WINDOW ASSEMBLY6 AIR LEAKS POSITION 2 2=2L, 5=2R.  AIR LEAK AT BOTTOM OF WINDOW, NOT SQEAL, LEAK. MOVING CRANK STOPS LEAK, RELEASING RESUMES.  PERFORMED NR 2 POSITION 2 WINDOW ADJUSTMENT TEST IAW AMM 56-11-02-501.  PRESSURIZATION LEAK CHECKED GOOD, & WINDOW HEAT OPERATIONAL CHECKED GOOD IAW AMM 05-51-24-201.
